# SDR SWAA2022022238168

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 453A26111
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD OF DOOR CUTOUT SIDE PLATE IS CORRODED ON BOTH SIDES AS MARKED / REMOVED CORROSION ON AFT ARGO FWD OF DOOR CUT OUT SCUFF PLATE CORROSION EXTENDED MORE THAN 3.0 INCHES FOUND TO BE OUT OF LIMITS VERIFIED NEW SCUFF PLATE IAW SRM 53-00-53-1A-1 & IPC 25-52-10-02.
